Lobachevskii Journal of Mathematics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Lobachevskii J. Math.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Lobachevskii J. Math., 2005, том 18, страницы 3–20 (Mi ljm62)  

On the asymptotic probability for the deviations of dependent bootstrap means from the sample mean

S. E. Ahmeda, D. Lib, A. Rosalskyc, A. I. Volodind

a University of Windsor
b Lakehead University
c University of Florida
d University of Regina

Аннотация: In this paper, the asymptotic probability for the deviations of dependent bootstrap means from the sample mean is obtained without imposing any conditions on the joint distributions associated with the original sequence of random variables from which the dependent bootstrap sample is selected. The mild condition of stochastic domination by a random variable is imposed on the marginal distributions of the random variables in this sequence.

Ключевые слова: dependent bootstrap, bootstrap means, asymptotic probability for deviations, exponential inequalities, strong law of large numbers, stochastic domination.

Полный текст: PDF файл (157 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Представлено: Ф. Г. Авхадиев
Поступило: 05.05.2005
Язык публикации: английский

Образец цитирования: S. E. Ahmed, D. Li, A. Rosalsky, A. I. Volodin, “On the asymptotic probability for the deviations of dependent bootstrap means from the sample mean”, Lobachevskii J. Math., 18 (2005), 3–20

Цитирование в формате AMSBIB
\RBibitem{AhmLiRos05}
\by S.~E.~Ahmed, D.~Li, A.~Rosalsky, A.~I.~Volodin
\paper On the asymptotic probability for the deviations of dependent bootstrap means from the sample mean
\jour Lobachevskii J. Math.
\yr 2005
\vol 18
\pages 3--20
\mathnet{http://mi.mathnet.ru/ljm62}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2169077}
\zmath{https://zbmath.org/?q=an:1078.60017}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/ljm62
  • http://mi.mathnet.ru/rus/ljm/v18/p3

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Просмотров:
    Эта страница:157
    Полный текст:55
    Литература:31
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021